• question-icon

    Brown dots appeared on feet 1 yr ago. Underlying cause and treatment?

default
Posted on Thu, 24 Oct 2013 in General Health
Question: Brown dots emersed on brothers feet 1 yr ago. Can u tell me the reason & how to get rid from these dots??
doctor
Answered by Dr. Raju A.T 1 hour later
Brief Answer:
Nevus spilus

Detailed Answer:
Hi,

Thanks for your query.

I am medical doctor, an associate in Department of Dermatology, working with an experienced Dermatologist. I answer on his behalf.

I have seen the image you attached and it appears to be Nevus spilus. Such Nevus occur due to benign proliferation of melanocytes, the skin cells that make the brown pigment melanin.

Some Nevus can progress to become cancers, It is good to get a biopsy to rule out the chances of the same.

Medical treatment is ineffective, Laser treatment can be of some help.

Regards,

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4038 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Laser treatment

doctor1 MD

Good Morning Dr. Prasad, My name is AAAAA. I have hypothyroidism and I am on 25 mg of Thyronom. In the last 4 years have developed...

doctor1 MD

Hello Doctor I have a mild hirsutism (majorly on my lower face). I started with laser treatment therapy 3 years back but have found no improvement...

doctor1 MD

I am a writer, conducting research for a character who was severely burned, (2nd-3rd degree), over a great portion of her left side. This includes...

doctor1 MD

hi, i m 32 years old with pcod. i m obese and have body and facial hair growth.I m taking homeopathy treatment for last one year and i see that...

doctor1 MD

Hello, thanks for your time, I was kicked in the face on august 21st, leaving me with two black eyes. There is still discoloration where the...

doctor1 MD

Noticed swelling between ankle bone and sole of both feet. Recent vericose veins on shins are unsightly. Symptoms are blood pressure increased from...

doctor1 MD

I have had a headache in my right temple for three weeks. Had a CAT scan was completely normal. Tried Imitrex , Midrin , and a lot of...

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Raju A.T
  • Q - Suffer from hypertension and weakness. Does meth use cause thyroid problem?

  • Q - What is the effect of steroids on the heart during puberty in boys?

  • Q - Having psychological problems. Taking therapy. Any advice?

  • Q - Body feels shaky. What is the cause and how to control this?

  • Q - Experiencing a periodic mild numbness in arm. Family history of MS. Any...

  • Q - Medicine for G6PD patient with fever?

  • Q - Having pain and pressure in eye with headache. Sinus MRI normal. What...

  • Q - Snorted meth. Having sore throat and cough. Is there any complication?

  • Q - Have small penis. Will penomet penis enlargement pump work to enlarge it?

  • Q - Found high BP readings on home monitors. Any thoughts?

backtotop2